Preliminary Conference Program

21/12/2019

16th International Conference on Philosophical Practice

Философская практика: самопознание посредством интеллектуального творчества

Philosophical practice for self-knowledge by means of intellectual creativity

July 28-31 2020, St. Petersburg, Russia

Organised by: Institute of Philosophy of the Russian Academy of Sciences; Institute of Human Philosophy, Russian State Pedagogical University; Department of Philosophy of the South Ural State University (National Research University); Scientific and educational Center of practical and applied philosophy


Conference Programme


28 July 2020

9.00-10.00: Registration

10.00-10.30: Welcome addresses

10.30-11.30: Plenary: Introductory lecture

11.30-12.00: Coffee break.

12.00-13.30: Presentations and workshops

Session 1 (1.5 hour) (eng)

Session 2 (1.5 hour)(rus)

13.30-15.00: Break

15:00-16.30: Plenary: panel discussion "Creativity in Philosophy".

16.30-17.00 Coffee break

17.00-18.30: Presentations and workshops:

Session 1 (1.5 hour) (eng)

Session 2 (1.5 hour)(rus)

19.00: Assembly of all participants for Welcome dinner (Hotel Azimut)


29 July 2020

10.00-13.30: Interactive theoretical presentation in the style of TED (6 participants)

11.00-11.30: Coffee Break

13.30-15.00: Break

15.00-16.30: Presentations and workshops:

Session 1 (1.5 hour) (eng)

Session 2 (1.5 hour)(rus)

Free philosophical consultations and poster presentations

16.30-17.00: Coffee break

17.00-18.30: Presentations and workshops:

Session 1 (1.5 hour): (eng)

Session 2 (1.5 hour): (rus)

Free philosophical consultations and poster presentations

18.30: Assembly of all participants for philosophical art performance (Hotel Azimut).

19.00-20.30: Philosophical art performance by Barbara Jones (USA) "Evil: Lived Spelled Backwards".


30 July 2020

10.00-11.00: Plenary: panel discussion "Philosophical counseling"

11.00-11.30: Coffee break

11.30-13.30: Plenary: panel discussion "Philosophy with children"

13.30-15.00: Break

15.00-16.30: Open lectures

Session 1 (1.5 hour) (eng)

Session 2 (1.5 hour)(rus)

16.30-17.00: Coffee break

17.00-19.00: Round tables

Session 1 (2 hours) (eng)

Session 2 (2 hours)(rus)


31 July 2020

09.00-11.00: Book presentations:

Session 1 (1 hour) (eng)

Session 2 (1 hour)(rus)

11.00-11.30: Coffee break

11.30-13.00: Presentations and workshops:

Session 1 (1.5 hour) (eng)

Session 2 (1.5 hour)(rus)

Free philosophical consultations and poster presentations

13.00-14.30: Break

14.30-16.00: Plenary: Election of the host of the 17th ICPP.

16.00-16.30: Break

16.30-18.00: Presentations and workshops:

Session 1 (1.5 hour) (eng)

Session 2 (1.5 hour)(rus)

Free philosophical consultations and poster presentations.

20.00: Farewell reception (dinner) for the participants.


Notes for presenters:

Please note that each 1.5 hour slot for presentations is designed to accommodate two presenters with a joint discussion at the end. The time slots for presentations are a maximum of 25 minutes each to facilitate time for discussion. Moderators will be instructed to adhere strictly to the time limit - please plan your presentations so that they fit in the time slots. If this is a workshop or open lecture, then each 1.5-hour interval is intended for one speaker with a discussion at the end. Each speaker of presentation in the style of TED and presentation of the book has 20 minutes plus 10 minutes for discuss.

Publication:

If you are interested in having your paper considered for publication in one of the conduits that will emerge from the conference please inform at borisovsv69@mail.ru as soon as possible and plan to have your paper ready not later than 1 September.

Free philosophical consultations/counseling:

A number of highly acclaimed philosophical practitioners have agreed to offer free philosophical counseling/consultations to those interested during the conference. Booking sheets with the names of the counselors will be available from the registration desks during the conference for potential counselees to register. Please ask for the sheets at the desks.

Poster presentation:

Posters will be placed in a prominent place throughout the conference; at certain times (twice during the conference) they can be presented by the authors.

Important Addresses:

Conference venue and logistics: Institute of Human Philosophy, Russian State Pedagogical University, Malaya Posadskaya street, 26.

Welcome dinner and Philosophical cabaret performance: Hotel Azimut, Lermontovsky Prospect, 43/1.

Farewell dinner: ...